RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 1, Pages 113–120 (Mi mz7211)  

This article is cited in 1 scientific paper (total in 1 paper)

Regular spaces with symmetries

A. S. Fedenko

Belarusian State University

Abstract: Regular spaces with symmetries are manifolds with a multiplication that satisfies certain conditions. The concepts of translation group and general triple system of a regular space with symmetries are introduced and studied.

Full text: PDF file (492 kB)

English version:
Mathematical Notes, 1973, 14:1, 621–625

Bibliographic databases:

UDC: 513
Received: 29.06.1972

Citation: A. S. Fedenko, “Regular spaces with symmetries”, Mat. Zametki, 14:1 (1973), 113–120; Math. Notes, 14:1 (1973), 621–625

Citation in format AMSBIB
\Bibitem{Fed73}
\by A.~S.~Fedenko
\paper Regular spaces with symmetries
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 1
\pages 113--120
\mathnet{http://mi.mathnet.ru/mz7211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=343212}
\zmath{https://zbmath.org/?q=an:0294.53036}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 1
\pages 621--625
\crossref{https://doi.org/10.1007/BF01095782}


Linking options:
  • http://mi.mathnet.ru/eng/mz7211
  • http://mi.mathnet.ru/eng/mz/v14/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Russian Math. Surveys, 30:4 (1975), 65–113  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:79
    Full text:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019